Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Axiomization of induced theories

Author: Azriel Lévy
Journal: Proc. Amer. Math. Soc. 12 (1961), 251-253
MSC: Primary 02.54
MathSciNet review: 0122702
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Craig, On axiomatizability within a system, J. Symb. Logic vol. 18 (1953) pp. 30-32. MR 0055278 (14:1051o)
  • [2] R. Montague, Semantical closure and non-finite axiomatizability. I, Proceedings of the 1959 International Symposium on the Foundations of Mathematics: Infinitistic Methods, to appear. MR 0150033 (27:38)
  • [3] K. Gödel, The consistency of the continuum hypothesis, Princeton, N. J., Princeton University Press, 1953.
  • [4] I. L. Novak, A construction for models of consistent systems, Fund. Math. vol. 37 (1950) pp. 87-110. MR 0041082 (12:791c)
  • [5] J. R. Shoenfield, A relative consistency proof, J. Symb. Logic vol. 19 (1954) pp. 21-28. MR 0060433 (15:668f)
  • [6] A. Tarski, A. Mostowski and R. M. Robinson, Undecidable theories, Amsterdam, North-Holland Publishing Co., 1953. MR 0058532 (15:384h)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.54

Retrieve articles in all journals with MSC: 02.54

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society